2019
Том 71
№ 5

All Issues

Moskalenko Z. I.

Articles: 11
Article (Ukrainian)

Existence of nonisomorphic locally compact topologiz ations of an Abelian group with identical sets of closed subgroups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 820-823

Article (Ukrainian)

Automorphism groups of compact, totally disconnected, nilpotent groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 46 - 52

Article (Ukrainian)

Existence of compact totally disconnected groups with a locally compact but noncompact group of topological automorphisms

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 196–201

Article (Ukrainian)

Estimate of the rank of locally compact, solvable groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 386–390

Article (Ukrainian)

The problem of a locally compact group topology

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 257–260

Article (Ukrainian)

Estimate of the rank of connected locally compact Nilpotent groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 333–343

Article (Ukrainian)

Finiteness of the rank of locally compact solvable groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 639–645

Article (Ukrainian)

Exponential groups and ML-groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 501–510

Article (Ukrainian)

Rank of connected locally compact groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 325–333

Article (Ukrainian)

Locally compact hypersolvable groups

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 2. - pp. 235—247

Article (Ukrainian)

Locally compact Abelian groups of finite rank

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 2. - pp.